Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 473828, 9 pages
http://dx.doi.org/10.1155/2013/473828
Research Article

Multiple Positive Solutions for Nonlinear Fractional Boundary Value Problems

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Received 23 August 2013; Accepted 19 September 2013

Academic Editors: A. Atangana, A. Kilicman, S. C. O. Noutchie, S. S. Ray, and A. Secer

Copyright © 2013 Daliang Zhao and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Kaihong Zhao, and Ping Gong, “Positive solutions of m-point multi-term fractional integral BVP involving time-delay for fractional differential equations,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar